Triad of trichomegaly, alopecia and male-pattern hair growth during treatment with erlotinib in non-small-cell lung cancer.

Hdl Handle:
http://hdl.handle.net/10147/135642
Title:
Triad of trichomegaly, alopecia and male-pattern hair growth during treatment with erlotinib in non-small-cell lung cancer.
Authors:
Forde, P; Murphy, C; O'Sullivan, C; Carney, D
Affiliation:
Mater Misericordiae University Hospital, Eccles Street, Dublin 7, Ireland. pforde1980@hotmail.com
Citation:
Triad of trichomegaly, alopecia and male-pattern hair growth during treatment with erlotinib in non-small-cell lung cancer. 2011, 180 (1):283-4 Ir J Med Sci
Journal:
Irish journal of medical science
Issue Date:
Mar-2011
URI:
http://hdl.handle.net/10147/135642
DOI:
10.1007/s11845-009-0458-6
PubMed ID:
20108129
Additional Links:
http://www.ncbi.nlm.nih.gov/pubmed/20108129
Abstract:
Description of the cutaneous side effects of erlotinib.; Report with images of a single case.; Case report and review of the literature.; Erlotinib is associated with significant cutaneous toxicity which should be recognised and managed appropriately.
Item Type:
Article
Language:
en
MeSH:
Adenocarcinoma; Alopecia; Carcinoma, Non-Small-Cell Lung; Eyelashes; Female; Humans; Hypertrichosis; Lung Neoplasms; Middle Aged; Quinazolines; Receptor, Epidermal Growth Factor
ISSN:
1863-4362

Full metadata record

DC FieldValue Language
dc.contributor.authorForde, Pen
dc.contributor.authorMurphy, Cen
dc.contributor.authorO'Sullivan, Cen
dc.contributor.authorCarney, Den
dc.date.accessioned2011-07-08T13:34:52Z-
dc.date.available2011-07-08T13:34:52Z-
dc.date.issued2011-03-
dc.identifier.citationTriad of trichomegaly, alopecia and male-pattern hair growth during treatment with erlotinib in non-small-cell lung cancer. 2011, 180 (1):283-4 Ir J Med Scien
dc.identifier.issn1863-4362-
dc.identifier.pmid20108129-
dc.identifier.doi10.1007/s11845-009-0458-6-
dc.identifier.urihttp://hdl.handle.net/10147/135642-
dc.description.abstractDescription of the cutaneous side effects of erlotinib.-
dc.description.abstractReport with images of a single case.-
dc.description.abstractCase report and review of the literature.-
dc.description.abstractErlotinib is associated with significant cutaneous toxicity which should be recognised and managed appropriately.-
dc.language.isoenen
dc.relation.urlhttp://www.ncbi.nlm.nih.gov/pubmed/20108129en
dc.subject.meshAdenocarcinoma-
dc.subject.meshAlopecia-
dc.subject.meshCarcinoma, Non-Small-Cell Lung-
dc.subject.meshEyelashes-
dc.subject.meshFemale-
dc.subject.meshHumans-
dc.subject.meshHypertrichosis-
dc.subject.meshLung Neoplasms-
dc.subject.meshMiddle Aged-
dc.subject.meshQuinazolines-
dc.subject.meshReceptor, Epidermal Growth Factor-
dc.titleTriad of trichomegaly, alopecia and male-pattern hair growth during treatment with erlotinib in non-small-cell lung cancer.en
dc.typeArticleen
dc.contributor.departmentMater Misericordiae University Hospital, Eccles Street, Dublin 7, Ireland. pforde1980@hotmail.comen
dc.identifier.journalIrish journal of medical scienceen
dc.description.provinceLeinster-

Related articles on PubMed

All Items in Lenus, The Irish Health Repository are protected by copyright, with all rights reserved, unless otherwise indicated.